×

Found 607 Documents (Results 1–100)

On embedding of the Morse-Smale diffeomorphisms in a topological flow. (English. Russian original) Zbl 07599130

J. Math. Sci., New York 265, No. 6, 868-887 (2022); translation from Sovrem. Mat., Fundam. Napravl. 66, No. 2, 160-181 (2020).
MSC:  37D15 37C20 37C15
PDF BibTeX XML Cite
Full Text: DOI

Diophantine statements over residue fields: Galois stratification and uniformity. (English) Zbl 1469.11210

Davis, James A. (ed.), Finite fields and their applications. Proceedings of the 14th international conference on finite fields and their applications (Fq14), Vancouver, Canada, June 3–7, 2019. Berlin: De Gruyter. De Gruyter Proc. Math., 103-132 (2020).
PDF BibTeX XML Cite
Full Text: DOI

\(K3\) surfaces. Translated from the Japanese by the author. (English) Zbl 1453.14095

EMS Tracts in Mathematics 32. Berlin: European Mathematical Society (EMS) (ISBN 978-3-03719-208-5/hbk; 978-3-03719-708-0/ebook). xiii, 236 p. (2020).
PDF BibTeX XML Cite
Full Text: DOI

Real-normalized differentials: limits on stable curves. (English. Russian original) Zbl 1437.14033

Russ. Math. Surv. 74, No. 2, 265-324 (2019); translation from Usp. Mat. Nauk 74, No. 2, 81-148 (2019).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Computational investigations of an obstacle-type shape optimization problem in the space of smooth shapes. (English) Zbl 1458.49035

Nielsen, Frank (ed.) et al., Geometric science of information. 4th international conference, GSI 2019, Toulouse, France, August 27–29, 2019. Proceedings. Cham: Springer. Lect. Notes Comput. Sci. 11712, 579-588 (2019).
PDF BibTeX XML Cite
Full Text: DOI

Special subvarieties in the Torelli locus. (English) Zbl 1427.14055

Oort, Frans (ed.), Open problems in arithmetic algebraic geometry. Based on the presentations at the conference ‘Arithmetic and geometry of abelian varieties’, 1995. With appendices by Frans Oort. Somerville, MA: International Press; Beijing: Higher Education Press. Adv. Lect. Math. (ALM) 46, 71-93 (2019).
MSC:  14H10 14C34
PDF BibTeX XML Cite

Metric Schottky problem and Satake compactifications of moduli spaces. (English) Zbl 1427.53065

Ji, Lizhen (ed.) et al., Proceedings of the seventh international congress of Chinese mathematicians, ICCM 2016, Beijing, China, August 2016. Volume I. Somerville, MA: International Press; Beijing: Higher Education Press. Adv. Lect. Math. (ALM) 43, 267-302 (2019).
PDF BibTeX XML Cite

On Green’s proof of the infinitesimal Torelli theorem for hypersurfaces. (English) Zbl 1409.14020

PDF BibTeX XML Cite
Full Text: DOI arXiv

Lie algebras and geometric complexity of an isochronous center condition. (English) Zbl 1390.37033

López de Silanes, M. C. (ed.) et al., Fourteenth international conference Zaragoza-Pau on mathematics and its applications. Proceedings of the conference, Jaca, Spain, September 12–15, 2016. Zaragoza: Prensas de la Universidad de Zaragoza (ISBN 978-84-17358-00-6/pbk). Monografías Matemáticas “García de Galdeano” 41, 75-83 (2018).
PDF BibTeX XML Cite
Full Text: arXiv

A study in derived algebraic geometry. Volume II: Deformations, Lie theory and formal geometry. (English) Zbl 1409.14003

Mathematical Surveys and Monographs 221, 2. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-3570-7/hbk; 978-1-4704-3568-4/set; 978-1-4704-4087-9/ebook). xxxv, 436 p. (2017).
MSC:  14-02 14A20 14F05 14F10 18D05 18G55
PDF BibTeX XML Cite

The problem of determining the one-dimensional kernel of the electroviscoelasticity equation. (English. Russian original) Zbl 1379.35306

Sib. Math. J. 58, No. 3, 427-444 (2017); translation from Sib. Mat. Zh. 58, No. 3, 553-572 (2017).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

Biographic Reference